# SDR DALA2017040902861

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT LOWER ACCESS DOOR CUTOUT BETWEEN XRS 189 AND 214,  STRINGERS 12 AND 15R.   REPAIRED IAW ETI-88-17-098, REV ORIGINAL, AND ERA 556348-14AD, REV ORIGINAL.
